Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A continuous function with two critical points

Author: Nicolaas H. Kuiper
Journal: Bull. Amer. Math. Soc. 67 (1961), 281-285
MathSciNet review: 0138112
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Marston Morse, Topologically non-degenerate functions on a compact n-manifold M, J. Analyse Math. vol. 7 (1959) pp. 189-208. MR 113233
  • 2. G. Reeb, Sur certaines propriétés topologiques des variétés feuilletées, Actualités Sci. Ind. No. 1183 (1952) pp. 91-154. MR 55692

Additional Information


American Mathematical Society